HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

STRONG TIME-PERIODIC SOLUTIONS TO THE BIDOMAIN EQUATIONS WITH ARBITRARY LARGE FORCES

Files in This Item:
StrongTimePeriodic.pdf139.51 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/85519

Title: STRONG TIME-PERIODIC SOLUTIONS TO THE BIDOMAIN EQUATIONS WITH ARBITRARY LARGE FORCES
Authors: GIGA, YOSHIKAZU Browse this author
NAOTO, KAJIWARA Browse this author
KRESS, KLAUS Browse this author
Issue Date: 24-Aug-2018
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1114
Start Page: 1
End Page: 15
Abstract: We prove the existence of strong time-periodic solutions to the bidomain equations with arbitrary large forces. We construct weak time-periodic solutions by a Galerkin method combined with Brouwer’s fixed point theorem and a priori estimate independent of approximation. We then show their regularity so that our solution is a strong time-periodic solution in L2 spaces. Our strategy is based on the weak-strong uniqueness method.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/71354
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University